Publicações - Publications

Export 5 results:
Ordenar por: Autor Tipo [ Ano  (Desc)]
Ripoll, J, Telichevesky M.  2018.  On the asymptotic Plateau problem for CMC hypersurfaces in hyperbolic space. Bulletin of the Brazilian Mathematical Society, New Series. online
Bonorino, LP, Klaser PK, Telichevesky M.  2016.  Boundedness of Laplacian Eigenfunctions on Manifolds of Infinite Volume. Communications in Analysis and Geometry. 24(4):
Telichevesky, M.  2016.  A note on minimal graphs over certain unbounded domains of Hadamard manifolds. Pacific Journal of Mathematics. 281:243-255.
Ripoll, J, Telichevesky M.  2015.  Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems. Transactions of the American Mathematical Society. 367(3):1523-1541.